# SDR GTIA021205

- Difficulty date: November 15, 2002
- Submitted: December 23, 2002
- Operation: Air carrier
- Aircraft: N821NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49508
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Box
- Condition: Loose
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DTW - FLT 503 - DEPART DTW OUT OF 13,500 FEET AT 320 KTS, GEAR HANDLE UP, THERE WAS AN INTERMITTENT GEAR UNSAFE (ALL 3) INDICATION DURING LIGHT TURBULENCE.  LIGHT WENT OUT IN SMOOTH AIR.  AT 330, IN SMOOTH AIR, AT FL 200 GEAR UNSAFE LIGHTS CAME ON UNTIL FL330 IN SMOOTH AIR CONT UPON LIGHT TURBULENCE LIGHT WOULD COME ON AND OFF.  NORMAL GEAR INDICATION UPON LANDING.  INSPECTED THROTTLE SWITCHES AND LANDING GEAR LEVER SWITCH FOR SECURITY AND OPERATION.  NO DEFECTS NOTED AT THIS TIME.  PERFORMED BITE TEST, AFTER RESECURING PROXIMITY CONTROL BOX PER MM 32-60-05.  NO DEFECTS NOTED AT THIS TIME.  OK FOR SERVICE.  (M)
